# SDR AALA960855

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3350 · Emergency Lighting
- Part: Conductor
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 12AB AND 20AB INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT FLAT CONDUCTOR BETWEEN PAX SEAT ROWS 12AB AND 20AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
